Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 5, Pages 321-325
http://dx.doi.org/10.1155/S0161171201006330

Ultralogics and probability models

Mathematics Department, U. S. Naval Academy, 572C Holloway RD, Annapolis, MD 21402-5002, USA

Received 9 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert A. Herrmann, “Ultralogics and probability models,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 5, pp. 321-325, 2001. https://doi.org/10.1155/S0161171201006330.